# SDR UALA2011053102660

- Difficulty date: May 29, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 79,759 hours, 12,984 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00114
- Part serial: 11
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BOOST PUMP CIRCUIT BREAKER FOUND POPPED.  MADE INOPERATIVE PUMP PER MEL 2822N.  REPLACED RT AFT BOOST PUMP REF MM, TESTS OKAY.
